# SDR IPXA2016050703020

- Difficulty date: April 15, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70281
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LONGERON 44R CRACKED AT BS 5-123.  REPAIRED L44R BETWEEN BS 5-93 AND 5-123 IAW EA 011-5310-01-A6223, REV IR AND EO MD11-5310-60692-A.
